MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-80C
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device did not detect the attached electrode pads.Complainant indicated that the clinician changed to a different set of pads but still had the same error.The clinician then obtained another device sn (b)(6) to continue treating the patient.This device worked for one round of cpr but then also prompted a "check pads" message.An ems crew arrived on scence and took over care of the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The g5 device and two sets of g5 adult electrodes were returned to zoll medical corporation for evaluation.The device was put through extensive testing without duplicating the report.Both sets of g5 adult electrodes were received stuck together, one set had paper stuck to the gel, both passed testing including providing an ecg signal and shocking into an analyzer.The device log data was reviewed and determined the device operated as intended during the event.The device identified two different sets of pads connected.There were no pads-related errors present prior to or during the reported patient event.There was no rescue recorded because the g5 aed will not record a rescue unless a valid patient impedance is detected (between 20-250 ohms).This indicates a connection issue between the patient and the pads; however, we cannot determine pad placement, degree of skin prep, or if there are patient factors that may have contributed to the event.We have not identified an issue with the device or the pads that would have prevented a signal from being detected and subsequent shocks if required.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d4 catalog # removed, d4 primary udi # updated.

Brand Name
POWERHEART G5 KIT,SEMI, US EN/LA ESP, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18282771
Report Number2112020-2023-01119
Device Sequence Number6847012
Product Code MKJ
UDI-Device Identifier00812394021307
UDI-Public(01)00812394021307(21)D00000199524
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-80C
Device Catalogue NumberG5S-80C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer11/16/2023
Not provided
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/24/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G5, (B)(6)
Patient SexUnknown